# SDR ABXA010223

- Difficulty date: May 12, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LONGERON 24 BACK UP FITTING AT STA 879, LEFT MAIN LANDING GEAR WHEEL WELL.  FOUND TO BE CRACKED AFTER CORROSION REMOVAL.
